My son is finishing his second month of accutane. Seen some small improvements in acne but now he is complaining of pain (joint and muscle). I have read a ton of horror stories about these side effects being permanent. The dermatologist knows what is going on and we will let her know if the pain gets worse. Just trying to get more info here. thank you.
No responses have yet been posted. Add your response to this question.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Posted 4 Sep 2010 • 2 answers
Posted 4 Oct 2010 • 2 answers
Is there anyone out there who also started getting some of the awful side-effects of using Accutane(
Posted 4 Jan 2011 • 2 answers
Posted 13 Aug 2013 • 1 answer
Posted 9 Oct 2016 • 1 answer